Hello everyone! I have been taking Copaxone for 17 years and I am tired of doing injections. Is there anyone who switched to Aubagio? Have you experienced thinning hair? Did your hair grow back? Also, have you experienced issues with kidneys or anything else?
I have been on Aubagio for a few years and I have only improved. I was also on Copaxone before Aubagio. I started shots in 2002 and by 2012 my body started rejecting it! I don't miss shots at all!! My legs are deformed because of it! Good luck!
I have been taking Aubugio for 2 years and I love it! I have few side effects, my hair did thin out but it is coming back thicker these last few months I am happy to say. like you I was sick of the injections and I tried Tecfidara and it made me double over in pain in my stomach consistently that's when my neuro put on Aubugio. Give it a try..Good Luck!!
I had the same eperience with .tsabri. it has been great. They only are going to let me a stay on it for another year, then it will be Aubugio for me too.
I switched from the shots every other day. I was so sick of it! I switched to Aubagio now. I did loose some hair and suffered with diarrhea for a little less than a year. I took over the counter meds for bowels. It helped and now things are looking up! My hair dresser told me hair is coming back and the bowels are working!
We never share your personal information with anyone.